Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had a corneal transplant and stitches in eyes. Why severe headache?

my boyfriend had a corneal transplant 2 years ago and still has 2 stitches in his eye, he flew for the first time on sunday he said during the flight his eye hurt bad and he woke up with a severe headache the next morning, it lasted all day. He was fine until he flew home today, he now has a severe headache again. Could this be cause for concern for his transplant and the stitches?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
History noted. The headache and eye ache is because of jet lag. The symptoms of this being Headache, fatigue, insomnia, irritability, depression, constipation or at times diarrhea. Now a days corneal transplantation is done with good quality of suturing material, which will heal in few weeks time post surgery.Hence nothing to worry about the corneal transplantation, but kindly do a yearly eye check up as a follow up. For this jet lag, ask him to take rest for 2 to 3 days, after a good sleep he will be fine. If not get him examined by your physician and follow the medications as prescribed.
Good day.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor